Ask a doctor

Blue Dot after Restylane (Sub Q) Nose Filler?

I've been getting nose filler since 2009. (sub Q restylane). I got again in 2011 ,couple months later, I sighted blue dot on my nose tip. I thought it's a pimple so went to doctor and she tried to remove with laser then filler was coming a bit. She asked me to see a doc as it's not a pimple. My surgeon said it will go away as time passes by but I still have this blue dot.I got Aug in 2012 again but didn't do nose tip part. I can cover with make up and no pain at all but just worried.

Doctor Answers (1)

Blue dot

+1

The tyndall phenomenon often causes a blue dot if filler injected superficially. This should be discussed with your surgeon.

West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...